MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 ZIPPER TOGA, L/XL; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 ZIPPER TOGA, L/XL; GOWN, SURGICAL
Catalog Number 0400820000
Medical Device Problem Codes Material Separation (1562); Torn Material (3024); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection conducted at the user facility prior to the start of a surgical procedure, the outer coating on the front and sleeves of the gown appears to have come away from the backing material, as well as thinning and tearing of the outer layer.There was no patient involvement, no delay, no medical intervention, and no adverse consequences with this event.
 
Additional Manufacturer Narrative
Device was not returned.
 
Event or Problem Description

Brand Name
T4 ZIPPER TOGA, L/XL
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7562450
Report Number0001811755-2018-01035
Device Sequence Number19381702
Product Code FYA
UDI-Device Identifier34546540152689
UDI-Public34546540152689
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K070078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0400820000
Device Lot Number17123332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1